# SDR YENA200201

- Difficulty date: January 8, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 6,992 hours, 3,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT, L/G SHOCK ABSORBER FAULT, AIR RETURN TO JFK, OVERWEIGHT LANDING APPROX 160,000 LBS AT 3-400 FPM.  ON INSPECTION FOUND FOD (UNSERVICEABLE TAXI LAMP) IN AREA OF SCISSORS LINK CAUSING TARGET FOR EXTENSION TO FAIL, REMOVED FOD, PERFORMED EXTENSION AND RETRACTION TEST PER AMM TASK 32-31-00-501, NLG FAILED TO RETRACT, INSPECTED NOSE STRUT ASSY, FOUND PROX SENSORS 24GA AND 25GA OUT OF ADJUSTMENT.  ADJUSTED, OPS CHECK PROX SENSORS.  PERFORMED RETRACTION TEST, OPS CHECK OK.
